RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2005, Volume 12, Number 1, Pages 37–54 (Mi da85)  

This article is cited in 8 scientific papers (total in 8 papers)

Perfect colorings of vertices of the graph $G(Z^2)$ in three colors

S. A. Puzynina

Novosibirsk State University

Full text: PDF file (269 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 621.391.15
Received: 27.05.2004
Revised: 12.04.2005

Citation: S. A. Puzynina, “Perfect colorings of vertices of the graph $G(Z^2)$ in three colors”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:1 (2005), 37–54

Citation in format AMSBIB
\Bibitem{Puz05}
\by S.~A.~Puzynina
\paper Perfect colorings of vertices of the graph $G(Z^2)$ in three colors
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2005
\vol 12
\issue 1
\pages 37--54
\mathnet{http://mi.mathnet.ru/da85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168128}
\zmath{https://zbmath.org/?q=an:1249.05133}


Linking options:
  • http://mi.mathnet.ru/eng/da85
  • http://mi.mathnet.ru/eng/da/v12/s2/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Khoroshilova, “O tsirkulyarnykh sovershennykh raskraskakh v dva tsveta”, Diskretn. analiz i issled. oper., 16:1 (2009), 80–92  mathnet  mathscinet  zmath
    2. D. B. Khoroshilova, “O sovershennykh raskraskakh rebernykh grafov”, Diskretn. analiz i issled. oper., 17:6 (2010), 77–95  mathnet  mathscinet  zmath
    3. S. V. Avgustinovich, A. Yu. Vasil'eva, I. V. Sergeeva, “Distance regular colorings of the infinite rectangular grid”, J. Appl. Industr. Math., 6:3 (2012), 280–285  mathnet  crossref  mathscinet  zmath
    4. D. B. Khoroshilova, “O parametrakh sovershennykh 2-raskrasok tsirkulyantnykh grafov”, Diskretn. analiz i issled. oper., 18:6 (2011), 82–89  mathnet  mathscinet  zmath
    5. M. A. Lisitsyna, “Perfect $3$-colorings of prisms and Möbius ladders”, J. Appl. Industr. Math., 7:2 (2013), 215–220  mathnet  crossref  mathscinet
    6. S. V. Avgustinovich, D. S. Krotov, A. Yu. Vasil'eva, “Completely regular codes in the infinite hexagonal grid”, Sib. elektron. matem. izv., 13 (2016), 987–1016  mathnet  crossref
    7. M. A. Lisitsyna, S. V. Avgustinovich, “Sovershennye raskraski prizmy”, Sib. elektron. matem. izv., 13 (2016), 1116–1128  mathnet  crossref
    8. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:307
    Full text:88
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020